# SDR IPXA2024070830019

- Difficulty date: May 12, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337800000
- Part serial: TAG039206A
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT STR FUSELAGE RH SIDE BETWEEN (Y= -450 TO Y= -953 FR 51 CROOSBEAM BROKEN DOT 108-119. VERIFIED CROSSBEAM REPLACEMENT AND INSTALLATION PER IAW A300-600 SRM 51-40-21.  REVIEWED
